# SDR SIMA20170807005

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 40,932 hours, 37,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108491
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EXTERIOR EMERGENCY LIGHT INOPERATIVE.   LT FWD EXTERIOR EMERGENCY LIGHT ASSY  HAD BAD NUTPLATE FOR LENS COVER.  TROUBLESHOT IAW W/M 33-50-50, R & R THE NR 1 EMERGENCY BATTERY AND CHARGER IAW AMM 33-50-04-000-801-A, AND 33-50-04-400-801-A, NO FURTHER DEFECTS NOTED, OPS CHECKED GOOD.
